Communications in Mathematical Physics
Topology, Differential Equations
We study weakly order preserving circle maps with a flat interval, which are differentiable even on the boundary of the flat interval. We obtain estimates on the Lebesgue measure and the Hausdorff dimension of the non-wandering set. Also, a sharp transition is found from degenerate geometry to bounded geometry, depending on the degree of the singularities at the boundary of the flat interval.
Copyright (c) 1995 The Authors
This work is licensed under a Creative Commons Attribution 4.0 International License.
Graczyk, J., Jonker, L. B., Świątek, G., Tangerman, F. M., & Veerman, J. J. P. (1995). Differentiable circle maps with a flat interval. Communications in Mathematical Physics, 173(3), 599-622.